MathSciNet Relay Station
MathSciNet bibliographic data
MR505720 41A55 (65D32)
Girshovich, J.; Levin, M. Extremal problems for cubature formulas. Eesti NSV Tead. Akad. Toimetised Füüs.-Mat. 27 (1978), no. 2, 151–158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement